# SDR QXEA200700719

- Difficulty date: May 5, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 14,403 hours, 10,495 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TUL- WHILE DEPLAINING THE PASSENGERS, THE FIRST OFFICERS MAP LIGHT STARTED TO ARC AND SPARK FROM THE BACK OF THE UNIT. THEN FOR APPROX 30 SECONDS IT SMOKED. AFTER THAT, NOTHING ELSE HAPPENED. MAINTENANCE FOUND THE BULB NOT MAKING CONTACT WITH THE CONTACTOR, ADJUSTED THE CONTACTOR. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
